Access

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

Proof Without Words: An Algebraic Inequality

Madeubek Kungozhin and Sidney Kung
The College Mathematics Journal
Vol. 44, No. 1 (January 2013), p. 16
DOI: 10.4169/college.math.j.44.1.016
Stable URL: http://www.jstor.org/stable/10.4169/college.math.j.44.1.016
Page Count: 1
  • Download ($16.00)
  • Cite this Item
Item Type
Article
References
Preview not available
Preview not available

Abstract

Summary A visual proof of an algebraic identity.

Page Thumbnails